... day. She is currently on her 5th day in ICU. Has anyone else experienced this? Please help I am so angry and frustrated to see her in this horrible way
My wife has early on-set ALZ at 60 and is on Aricept. I looked up what I could find on the research side and this is all that I could find that might be pertinent:
"Two cases of worsening Parkinson's disease, a case report of convulsions, and a case report of delirium which may possibly have been associated with the use of donepezil have also been reported."
As your mother is 75, there may be other underlying issues. I strongly suggest you speak with her doctor(s) and try to get more information.
I am sorry I could not be of more help.
- Aricept Information for Consumers
- Aricept Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aricept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 1 answer
Posted 26 Sep 2010 • 1 answer
Posted 21 Nov 2013 • 1 answer
Posted 11 Apr 2016 • 0 answers
Posted 29 Aug 2016 • 0 answers